# SDR SWAA2019062133961

- Difficulty date: June 4, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A0720
- Condition: Cracked
- Location: Bs 261
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SUPPORT CLIP CRACKED IN RADIUS AT BS. 261, STR. 10L. / R&R CLIP IAW SRM AND DWG.
